# SDR 2025FA0000442

- Difficulty date: June 30, 2025
- Submitted: July 1, 2025
- Operation: General aviation
- Engine: Rroyce RB211TRENT77
- Engine time: 37,086 hours, 5,991 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Spring
- Condition: Cocked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ENGINE STRIP OF ESN 42605, THE MECHANICS NOTICED THAT ON FAN BLADE POSITION #18, THE SPRING CHOCKING (EIPC REF: 72-31-11-01-318) IS MISSING.
